# SDR UPS205573

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED MAIN CARGO DOOR HAS TOOLING MARKS/GOUGES IN Z-FRAME STA 590 WL 302.  GOUGE OUT OF LIMITS, FABRICATED REPAIR ANGLE AND HEAT TREATED.  INSTALLED PART IAW SRM 51-40-3, 51-10-2, 51-30-2, AND 53-10-1.
